serval doctors cannot find my problem i recently had to get a test that required me to stop plavix for few days and i find all the burning has stopped, now i will see my cardiogist to ask him if my plavix is causing this burning pain.i have suffered to the point my doctor has me on a depression medication.
many people have reported painful muscle cramps and spasms, also extreme leg pain while on statin drugs and other cholesterol lowering meds. Pharmacist can actually answer medication side effects better than most drs, ask your pharmacist, but to me, I think you have your answer. Once you have eliminated the impossible, the improbable, no matter how improbable it seems, is usually the answer. If you stopped the plavix, and the burning stopped, probably the plavix is the answer.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 1 answer
Posted 27 Dec 2011 • 1 answer
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 5 Dec 2014 • 2 answers
Burning Mouth Syndrome - I had an episode of this last December it lasted the entire month and again
Posted 28 Jul 2015 • 1 answer